Alert archive / Nebraska / Wind Chill Advisories in 2014
Wind Chill Advisory 9, NWS North Platte, NE
NWS North Platte, NE issued this wind chill advisory at Feb 6, 2014, 12:15 PM MST for 26 counties in Nebraska. It took effect at Feb 6, 2014, 8:00 PM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2014, 12:15 PM MST (19:15 UTC)
- In effect from
- Feb 6, 2014, 8:00 PM MST
- Expired
- Feb 7, 2014, 8:00 AM MST
- In force
- 12 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
139 WWUS43 KLBF 061915 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 115 PM CST THU FEB 6 2014 ...DANGEROUS WIND CHILLS TONIGHT INTO FRIDAY MORNING... .ALTHOUGH WINDS WILL BE LIGHT...TEMPERATURES WILL BE SO COLD THAT EVEN JUST A LITTLE WIND WILL CAUSE DANGEROUSLY COLD WIND CHILLS. NEZ004>010-022>029-035>038-056>059-069>071-094-070915- /O.NEW.KLBF.WC.Y.0009.140207T0300Z-140208T0400Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 115 PM CST THU FEB 6 2014 /1215 PM MST THU FEB 6 2014/ ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO 10 PM CST /9 PM MST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO 10 PM CST /9 PM MST/ FRIDAY. * WIND CHILL VALUES...20 BELOW TO 29 BELOW ZERO. * IMPACTS...DANGEROUS WIND CHILLS CAN RESULT IN FROSTBITE OR LEAD TO HYPOTHERMIA WITHIN 30 MINUTES OR LESS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TAYLOR
5 follow-up statements
759 WWUS43 KLBF 061938 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 138 PM CST THU FEB 6 2014 ...DANGEROUS WIND CHILLS TONIGHT INTO FRIDAY MORNING... .ALTHOUGH WINDS WILL BE LIGHT...TEMPERATURES WILL BE SO COLD THAT EVEN JUST A LITTLE WIND WILL CAUSE DANGEROUSLY COLD WIND CHILLS. NEZ004>010-022>029-035>038-056>059-069>071-094-070945- /O.EXT.KLBF.WC.Y.0009.140207T0300Z-140207T1500Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 138 PM CST THU FEB 6 2014 /1238 PM MST THU FEB 6 2014/ ...WIND CHILL ADVISORY NOW IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO 9 AM CST /8 AM MST/ FRIDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO 9 AM CST /8 AM MST/ FRIDAY. * WIND CHILL VALUES...20 BELOW TO 29 BELOW ZERO. * IMPACTS...DANGEROUS WIND CHILLS CAN RESULT IN FROSTBITE OR LEAD TO HYPOTHERMIA WITHIN 30 MINUTES OR LESS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TAYLOR
716 WWUS43 KLBF 062134 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 334 PM CST THU FEB 6 2014 ...DANGEROUS WIND CHILLS TONIGHT INTO FRIDAY MORNING... .ALTHOUGH WINDS WILL BE LIGHT...TEMPERATURES WILL BE SO COLD THAT EVEN JUST A LITTLE WIND WILL CAUSE DANGEROUSLY COLD WIND CHILLS. NEZ004>010-022>029-035>038-056>059-069>071-094-071145- /O.CON.KLBF.WC.Y.0009.140207T0300Z-140207T1500Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 334 PM CST THU FEB 6 2014 /234 PM MST THU FEB 6 2014/ ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO 9 AM CST /8 AM MST/ FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM CST /8 PM MST/ THIS EVENING TO 9 AM CST /8 AM MST/ FRIDAY. * WIND CHILL VALUES...20 BELOW TO NEAR 30 BELOW ZERO. * IMPACTS...DANGEROUS WIND CHILLS CAN RESULT IN FROSTBITE OR LEAD TO HYPOTHERMIA WITHIN 30 MINUTES OR LESS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TAYLOR
001 WWUS43 KLBF 071011 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 411 AM CST FRI FEB 7 2014 ...DANGEROUS WIND CHILLS THIS MORNING MORNING... .ALTHOUGH WINDS WILL BE LIGHT...TEMPERATURES WILL BE SO COLD THAT EVEN JUST A LITTLE WIND WILL CAUSE DANGEROUSLY COLD WIND CHILLS. NEZ004>010-022>029-035>038-056>059-069>071-094-071500- /O.CON.KLBF.WC.Y.0009.000000T0000Z-140207T1500Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 411 AM CST FRI FEB 7 2014 /311 AM MST FRI FEB 7 2014/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ THIS MORNING. * WIND CHILL VALUES...20 BELOW TO 25 BELOW ZERO. * IMPACTS...DANGEROUS WIND CHILLS CAN RESULT IN FROSTBITE OR LEAD TO HYPOTHERMIA WITHIN 30 MINUTES OR LESS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
648 WWUS43 KLBF 071335 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 735 AM CST FRI FEB 7 2014 ...DANGEROUS WIND CHILLS THIS MORNING MORNING... .ALTHOUGH WINDS WILL BE LIGHT...TEMPERATURES WILL BE SO COLD THAT EVEN JUST A LITTLE WIND WILL CAUSE DANGEROUSLY COLD WIND CHILLS. NEZ022-035-036-056>059-069>071-071445- /O.CAN.KLBF.WC.Y.0009.000000T0000Z-140207T1500Z/ GARDEN-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES- FRONTIER- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...TRYON...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS 735 AM CST FRI FEB 7 2014 /635 AM MST FRI FEB 7 2014/ ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILL VALUES ARE NOT REACHING 20 BELOW ZERO. CLOUDINESS IS KEEPING TEMPERATURES UP IN SOUTHWEST NEBRASKA. $$ NEZ004>010-023>029-037-038-094-071500- /O.CON.KLBF.WC.Y.0009.000000T0000Z-140207T1500Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT- HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-LOGAN-CUSTER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS... MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT... STAPLETON...BROKEN BOW...CODY...MERRIMAN...KILGORE 735 AM CST FRI FEB 7 2014 /635 AM MST FRI FEB 7 2014/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ THIS MORNING. * WIND CHILL VALUES...20 BELOW TO 25 BELOW ZERO. * IMPACTS...DANGEROUS WIND CHILLS CAN RESULT IN FROSTBITE OR LEAD TO HYPOTHERMIA WITHIN 30 MINUTES OR LESS IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
310 WWUS43 KLBF 071510 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 910 AM CST FRI FEB 7 2014 ...WIND CHILL ADVISORY HAS EXPIRED... .TEMPERATURES HAVE WARMED SUFFICIENTLY...THUS THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ALLOWED THE WIND CHILL ADVISORY TO EXPIRE. NEZ004>010-023>029-037-038-094-071615- /O.EXP.KLBF.WC.Y.0009.000000T0000Z-140207T1500Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GRANT- HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-LOGAN-CUSTER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...HYANNIS... MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT... STAPLETON...BROKEN BOW...CODY...MERRIMAN...KILGORE 910 AM CST FRI FEB 7 2014 /810 AM MST FRI FEB 7 2014/ ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * WIND CHILL VALUES...HAVE WARMED ABOVE 20 DEGREES BELOW ZERO. * OTHER IMPACTS...IT IS STILL VERY COLD OUT TODAY...TAKE PRECAUTIONS AGAINST THE COLD IF YOU WORK OUTDOORS. $$ JACOBS
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Feb 6, 11:21 AM MST, 54 minutes earlier.
Area forecast discussion, Feb 6, 11:21 AM MST, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1221 PM CST THU FEB 6 2014 .SYNOPSIS... ISSUED AT 400 AM CST THU FEB 6 2014 INFRA-RED IMAGERY AT 0845Z SHOWED SOME WARMER (LOWER HEIGHT) CLOUDS SPREADING INTO SOUTHWEST NEBRASKA WHILE RADAR INDICATED THAT ISOLATED SNOW FLURRIES MAY BE THERE ALSO. IN THE UPPER LEVELS... WATER VAPOR IMAGERY INDICATED A BROAD TROUGH ACROSS WASHINGTON... IDAHO...WYOMING...NEBRASKA AND ACROSS SOUTHERN MINNESOTA. AT THE SURFACE...THE COLDEST AIR WAS OVER THE YUKON TERRITORY WITH THE UPPER FLOW FROM THAT AREA ACROSS BRITISH COLUMBIA...ALBERTA AND THE BORDER OF CANADA AND MONTANA AND NORTH DAKOTA. ANOTHER COLD DOME WAS LOCATED ACROSS THE DAKOTAS AND NEBRASKA. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 400 AM CST THU FEB 6 2014 WITH THE CURRENT UPPER FLOW AND THE SURFACE PATTERN...IT APPEARS THAT VERY COLD TEMPERATURES WILL CONTINUE TODAY AND TONIGHT. ISENTROPIC UPGLIDE ON THE 280K THETA SURFACE WILL GENERATE CLOUDS AND POSSIBLY SOME VERY LIGHT SNOW SHOWERS OR FLURRIES. CLOUDINESS AND FLURRIES WILL CONTINUE SPREADING ACROSS WESTERN AND NORTH CENTRAL NEBRASKA AND END FROM THE SOUTHWEST DURING THE AFTERNOON. CLOUDINESS IS EXPECTED TO CONTINUE THROUGH TONIGHT. THIS WILL KEEP THE DAYTIME TEMPERATURES VERY LOW AND HELP TO HOLD THE NIGHTTIME TEMPERATURES UP A LITTLE SO THEY WILL NOT BE QUITE AS COLD AS THEY ARE THIS MORNING. STILL...HIGHS TODAY WILL REACH ONLY 5-10 ABOVE ZERO WITH LOWS TONIGHT AGAIN WELL BELOW ZERO. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 400 AM CST THU FEB 6 2014 FRIDAY ARCTIC HIGH PRESSURE WILL PUSH EAST TOWARDS THE OHIO RIVER VALLEY...WHILE THE NEXT SYSTEM CROSS THE ROCKIES. RETURN SOUTHERLY FLOW WILL BRING IN WARMER AIR...HOWEVER SHALLOW INVERSION AT THE SURFACE...DUE TO SNOW COVER...WILL LIMIT SURF WARMING. SOUNDINGS SHOW TEMPS OFF THE SURFACE WARMING ABOVE 0 C ACROSS THE SOUTHERN CWA...ALTHOUGH THIS LAYER IS VERY DRY. SOUNDINGS DO SHOW SOME NEAR SATURATION...CLOUDS...ABOVE THIS WARM DRY LAYER HOWEVER A DRY FORECAST DUE TO THE DRY WARM LAYER. AS THE SYSTEM MOVES ONTO THE HIGH PLAINS FRIDAY NIGHT INTO SATURDAY...MODELS BRING A SFC LOW ACROSS THE STATE. THIS FAVORS S DAKOTA AND NRN NEB FOR SOME POSSIBLE PRECIP...MAINLY FRIDAY OVERNIGHT. A SECONDARY DISTURBANCE QUICKLY FOLLOWS WITH WESTERN NEB SEEING A SLGHT CHC FOR SNOW SAT. COOLER AIR ALOFT RESULTS IN SATURATION OF THE COLUMN ALTHOUGH THE LIFT IS MARGINAL. BUFKIT SOUNDINGS SHOW TEMPERATURES MAY BE AT THE WARM END OR SLIGHTLY WARMER OF THE DENDRITIC GROWTH ZONE ACROSS MUCH OF THE AREA. THIS AND THE MARGINAL LIFT WILL LIMIT SNOW AMOUNTS. A REINFORCING WAVE ARRIVES SAT NIGHT INTO SUNDAY. THE TRACK OF THE NEXT SYSTEM WAVERS BETWEEN THE MODELS FROM NRN NEB...GEM...TO NRN KS...EC...OR SOMEWHERE INBETWEEN. MODELS IN AGREEMENT WITH A BAND OF QPF NEARING A TENTH OF AN INCH...ALTHOUGH WITH THE LOCATION DIFFERENCES...WILL KEEP POPS ON THE LOW END OF CHC. TEMPS SHOW A SLIGHT WARMING ALTHOUGH STILL EXPECT HIGHS TO STRUGGLE INTO THE TEENS AND 20S FOR THE WEEKEND. NW FLOW CONTINUES FOR EARLY NEXT WEEK WITH YET ANOTHER DISTURBANCE AND A CHANCE FOR SOME LIGHT SNOW. AGAIN LOCATION IN QUESTION...HOWEVER MODELS DO TREND A LITTLE FURTHER SOUTH WITH THIS SYSTEM. MEANWHILE THE RIDGE BUILDS ACROSS THE PAC SOUTHERN COAST. BY MID WEEK THE MODELS SHOW THIS RIDGE BUILDING EAST AS A TROUGH DIGS OVER THE EASTERN CONUS. GUIDANCE IN AGREEMENT WITH TEMPS SOARING ABOVE THE FREEZING MARK...ALTHOUGH SOME CONCERN THE SNOW PACK WILL LIMIT THE WARMING. DID NOT STRAY TOO FAR FROM GUIDANCE AS EXPECT SOME DOWN SLOPING WINDS AND A RISING FEB SUN ANGLE MAY BE ABLE TO OVERCOME THE SNOW INDUCE SFC INVERSION. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1221 PM CST THU FEB 6 2014 SKIES HAVE CLEARED ACROSS NORTHERN NEBRASKA...BUT CLOUD COVER REMAINS FARTHER SOUTH. MOISTURE TRANSPORT IN THE MID LEVELS CONTINUES ACROSS THE SOUTHERN PANHANDLE INTO SOUTHWEST NEBRASKA THROUGH TONIGHT...AND EXPECT AT LEAST A BROKEN CEILING AROUND 7000 FEET. FLURRIES OR LIGHT SNOW SHOWERS WILL CONTINUE SCATTERED ACROSS THE SOUTHERN PANHANDLE AND SOUTHWEST NEBRASKA THIS AFTERNOON...BUT NOT EXPECTING THAT TO CARRY INTO TONIGHT AS THE WEAK LIFT DISSIPATES. WINDS WILL BE LIGHT. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SPRINGER SHORT TERM...SPRINGER LONG TERM...MASEK AVIATION...TAYLOR
Hazardous weather outlook, Feb 6, 3:51 AM MST, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 451 AM CST THU FEB 6 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-071100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 451 AM CST THU FEB 6 2014 /351 AM MST THU FEB 6 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. DANGEROUS WIND CHILLS ARE EXPECTED THIS MORNING IN WESTERN AND NORTH CENTRAL NEBRASKA. WIND CHILLS TONIGHT WILL BE DANGEROUS IN THE WESTERN NEBRASKA SANDHILLS AND THE NORTHEAST PANHANDLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. DANGEROUS WIND ARE LIKELY TO CONTINUE UNTIL LATE FRIDAY MORNING IN THE WESTERN NEBRASKA SANDHILLS AND NORTHWEST NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JRS
Nearby
Wind Chill Advisories in Nebraska, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.